# SDR SWAA2022021656515

- Difficulty date: June 28, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 49,090 hours, 28,775 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E BELOW SPOILERS 9-11; T/E PANEL SUPPORT BRACKET IS CORRODED ON BOTTOM SIDE. / REMOVED CORROSION IAW SRM 51-10-02-0G-0 VISUAL INSPECTION WITH A 10X MAG GLASS NO DEFECTS NOTED ORIGINAL .080 REMAIN .061 LOSS .019 FOUND TO BE OUT LIMITS IAW SRM 57-51-02-1A-1 REMOVED AND REPLACED RT WING T/E PANEL SUPPORT IAW SRM 51-40-02-0G-0 AND BOEING DWG 115A3711 SHT 5 REV A DEPTH GAGE 36306 DUE 01-30-19 AND AAR 32288 DUE 6-13-19 A TAG WN 6898
